Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The moments of certain complex potentials


Authors: Howard D. Fegan and Peter B. Gilkey
Journal: Proc. Amer. Math. Soc. 96 (1986), 525-527
MSC: Primary 58G25; Secondary 58G11
DOI: https://doi.org/10.1090/S0002-9939-1986-0822453-X
MathSciNet review: 822453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $M$ be a compact homogeneous space, let $\Delta$ be the Laplacian, and let $V$ be the vector space of Fegan potentials. If $q \in V$, then $\Delta$ and $\Delta + q$ have the same spectrum. We show that all the moments of such a potential must vanish.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 58G11

Retrieve articles in all journals with MSC: 58G25, 58G11


Additional Information

Article copyright: © Copyright 1986 American Mathematical Society